# SDR JIKA201512081501

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N3052K
- Make and model: Beech 1900
- Aircraft serial: UB70
- Aircraft time: 28,026 hours, 40,772 cycles
- Engine: Pwa PT6A65B
- Engine time: 29,898 hours, 40,905 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328B
- Part serial: 2133248
- Condition: Low Pressure
- Location: Right Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

EN-ROUTE, THE PILOT REPORTED THAT THE RT ENG TORQUE STARTED TO DROP OFF.  THE PILOT WAS ABLE TO MATCH TOQUE BY ADVANCING THE RT POWER LEVER.  DURING APPROACH, THE RT ENG BEGAN TO SURGE.  THE PILOT PERFORMED A PRECAUTIONARY IN FLIGHT SHUTDOWN OF THE RT ENG.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  FOUND THE RT ENG FUEL CONTROL UNIT DEFECTIVE.  R & R THE RT ENG FUEL CONTROL UNIT.  THE RT ENG GND RUNS WERE COMPLETED & FOUND SATISFACTORY.
